# SDR DLL10950178

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB21122B02
- Condition: Bird Strike
- Location: Nr 3
- Part time: 40,117 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF, NR 3 ENGINE INGESTED A SEA GULL WITH RESULTING COMPRESSOR STALLS, FLIGHT RETURNED TO PDX AFTER NR 3 ENGINE WAS SHUT DOWN.  ENGINE WAS REPLACED DUE TO COMPRESSOR DAMAGE.
